Alert archive / Missouri / Tornado Warnings in 2009
Tornado Warning 17, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 9, 2009, 8:01 PM CDT for Dade County, Greene County, Lawrence County, Missouri. It was in force for 21 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2009, 8:01 PM CDT (01:01 UTC)
- Expired
- Apr 9, 2009, 8:22 PM CDT
- In force
- 21 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Dade County, MO, Greene County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 25 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 8:10 PM CDT | TSTM WND GST 50 | Ash Grove, MO | |
| Apr 9, 8:15 PM CDT | TSTM WND GST 70 | Walnut Grove, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 1:44 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 9, 7:21 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 100101
TORSGF
MOC057-077-109-100145-
/O.NEW.KSGF.TO.W.0017.090410T0101Z-090410T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 PM CDT THU APR 9 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN DADE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 845 PM CDT.
* AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR MILLER...OR 9 MILES NORTH OF MOUNT VERNON...MOVING
NORTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
EVERTON BY 815 PM CDT.
ASH GROVE BY 825 PM CDT.
WALNUT GROVE BY 835 PM CDT.
8 MILES NORTHWEST OF WILLARD BY 840 PM CDT.
THE TOWN OF CAVE SPRINGS IS ALSO IN THE PATH OF THIS TORNADIC STORM.
THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 44 AND 58.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
&&
LAT...LON 3708 9384 3723 9391 3748 9364 3747 9363
3742 9363 3742 9353 3733 9333
TIME...MOT...LOC 0101Z 231DEG 23KT 3725 9375
$$
CLAYCOMB2 follow-up statements
000
WWUS53 KSGF 100107
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
807 PM CDT THU APR 9 2009
MOC109-100117-
/O.CAN.KSGF.TO.W.0017.000000T0000Z-090410T0145Z/
LAWRENCE MO-
807 PM CDT THU APR 9 2009
...THE TORNADO WARNING FOR NORTHEASTERN LAWRENCE COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3728 9364 3738 9374 3748 9364 3747 9363
3742 9363 3742 9353 3739 9348
TIME...MOT...LOC 0107Z 227DEG 32KT 3736 9366
$$
MOC057-077-100145-
/O.CON.KSGF.TO.W.0017.000000T0000Z-090410T0145Z/
GREENE MO-DADE MO-
807 PM CDT THU APR 9 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHWESTERN GREENE AND SOUTHEASTERN DADE COUNTIES...
AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR EVERTON...OR 10 MILES EAST OF GREENFIELD...
MOVING NORTHEAST AT 35 MPH.
THIS TORNADO WILL BE NEAR...
WALNUT GROVE BY 820 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
&&
LAT...LON 3728 9364 3738 9374 3748 9364 3747 9363
3742 9363 3742 9353 3739 9348
TIME...MOT...LOC 0107Z 227DEG 32KT 3736 9366
$$
ANGLE000
WWUS53 KSGF 100122
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
822 PM CDT THU APR 9 2009
MOC057-077-100132-
/O.CAN.KSGF.TO.W.0017.000000T0000Z-090410T0145Z/
GREENE MO-DADE MO-
822 PM CDT THU APR 9 2009
...THE TORNADO WARNING FOR NORTHWESTERN GREENE AND SOUTHEASTERN DADE
COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3728 9364 3738 9374 3748 9364 3747 9363
3742 9363 3742 9353 3739 9348
TIME...MOT...LOC 0122Z 227DEG 32KT 3745 9354
$$
ANGLEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 9, 6:35 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 9, 6:35 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 635 PM CDT THU APR 9 2009 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... WARM FRONT EXTENDS FROM JUST NORTH OF PARSONS KS TO JUST SOUTH OF JOPLIN TO THE NEAR FLIPPIN AR. SOME STORMS HAVE STARTED TO DEVELOP ALONG AND NORTH OF THE WARM FRONT IN RESPONSE TO COOLING MIDLEVELS WITH THE APPROACH OF THE UPPER LOW. STORMS OVER SOUTHEAST KANSAS...AT LEAST IN BOURBON COUNTY/FT SCOTT AREA SHOULD BE SOMEWHAT ELEVATED NORTH OF THE WARM FRONT. FARTHER SOUTH OVER FAR NORTHEAST OK/KS/MO BORDER REGION...STORMS ARE MORE SFC BASED IN THE WARM SECTOR WITH MLCAPES OFF THE RUC 1000-1200 J/KG ALONG THE DRYLINE. AREA OF MAIN CONCERN WILL CONTINUE TO BE THE NARROW CORRIDOR ALONG AND SOUTH OF THE WARM FRONT WHERE THE DRY LINE IS INTERSECTING AND CATCHING UP TO IT. EVEN IN THE WARM SECTOR AHEAD OF THE DRY LINE OVER A LARGE SECTION OF OK/AR...THE SFC FLOW WILL BE BACKED...AND RUC 0-1KM HELICITY IS 400-500 M2/S2 IN THAT AREA...EVEN UP INTO SW MO. THAT AREA WILL NEED TO BE WATCHED FOR STORM ROTATION...ESPECIALLY WHERE STORMS BEGIN TO CROSS THE WARM FRONTAL BOUNDARY OVER SOUTHWEST PORTIONS OF THE CWFA. EVOLUTION OF THIS SYSTEM IS EXPECTED IS EXPECTED TO BE MORE LINEAR AS IT HEAD DEEPER INTO THE OZARKS. DSA && .DISCUSSION... CURRENTLY...SURFACE LOW SITUATED OVER NORTH CENTRAL OKLAHOMA...NEAR ENID. WARM FRONT STILL TO OUR SOUTH...LYING ACROSS NORTHERN ARKANSAS NEAR THE STATE LINE. BEHIND THIS FRONT...DEW POINTS IN THE MID AND UPPER 50S RESIDE. WHILE NORTH OF THE FRONT OVER THE OZARKS...DEW POINTS REMAIN IN THE REMAIN IN THE LOW TO MID 40S. COLD FRONT EXTENDS FROM LOW FROM PNC...TO JUST WEST OF OKC...BACK INTO CENTRAL TEXAS. BETWEEN THE TWO FRONT...A GULF SURGE IN DEW POINTS FROM MID 60S IN NORTHERN TEXAS...TO LOW 60S IN EASTERN OKLAHOMA...TO LOW 50S IN SOUTHEAST KANSAS EXISTS. PROFILER WINDS AT 850 AND 925MBS HAVE REALLY BEGUN TO INCREASE OVER EASTERN OKLAHOMA AND HAVE SHIFTED TO THE SOUTHWEST AT 30-40KTS. SHOULD START TO SEE THESE HIGHER DEW POINTS ADVECT INTO SOUTHWEST MISSOURI BY LATE AFTERNOON AS THE WARM FRONT FINALLY MAKES ITS WAY INTO SOUTHERN MISSOURI. LASTLY...BACK EDGE OF UPPER CLOUDINESS JUST NOW MAKING ITS WAY ACROSS THE WESTERN MISSOURI STATE LINE. BEHIND THESE CLOUDS...TEMPERATURES HAVE WARMED INTO THE LOW 70S ACROSS SOUTHEAST KANSAS...TO THE UPPER 70S ACROSS SOUTHEAST OKLAHOMA. WE SHOULD SEE TEMPERATURES INCREASING ACROSS WESTERN MISSOURI THIS AFTERNOON AS THE CLEARING LINE MOVES EAST. ALL THESE FACTORS CONTINUE TO POINT TOWARDS SEVERE WEATHER LATE THIS AFTERNOON AND EVENING. LOOKS LIKE MOST FAVORABLE SPOT FOR SEVERE WEATHER LATE THIS AFTERNOON AND EARLY EVENING CONTINUES TO BE EXTREME SOUTHEAST KANSAS AND SOUTHERN MISSOURI...JUST AHEAD OF THE SURFACE LOW THAT CONTINUES TO TRACK ACROSS SOUTHERN MISSOURI. WRF CAPES ALONG THE MISSOURI/ARKANSAS LINE FORECAST NEAR 800 TO 900 J/KG. BY LATE THIS EVENING...SURFACE LOW FORECAST TO BE CENTERED NEAR CASSVILLE...WITH WARM FRONT EXTENDING NORTHEAST TO VICHY. LOOKS LIKE PREDOMINANT RAINFALL WILL BE ALONG THE WARM FRONT...WITH WRAP AROUND MOISTURE IN NORTHERLY FLOW ACROSS OUR WESTERN COUNTIES. SEVERE THREAT WOULD BE OUT AHEAD OF THIS LOW FOR OUR SOUTHWEST COUNTIES AT THAT TIME. BY FRIDAY MORNING...SURFACE LOW FORECAST NEAR THE BOOT HEEL AREA AND SEVERE THREAT WOULD BE OVER FOR OUR CWA. MAY STILL SEE SOME LIGHT RAIN IN THE WRAP AROUND MOISTURE FRIDAY MORNING. ALL RAIN LOOKS TO COME TO AN END BY FRIDAY AFTERNOON AS SURFACE HIGH MOVES SOUTH INTO IOWA. NEXT CHANCE FOR RAIN LOOKS TO BE SUNDAY EVENING INTO MONDAY AS ANOTHER STRONG SURFACE LOW MOVES INTO CENTRAL OKLAHOMA...THEN INTO CENTRAL ARKANSAS EARLY MONDAY MORNING. GOOD GULF MOISTURE RETURN WITH THIS SYSTEM AND MODELS FORECASTING A FAIRLY DECENT SOAKING RAIN EVENT WITH THIS SYSTEM. RAINFALL AMOUNTS UP TO AN INCH AND A HALF COULD FALL ACROSS THE CWA WITH THIS SYSTEM AS IT TRACKS ACROSS THE AREA. BUT SEVERE WEATHER SHOULD REMAIN EAST AND SOUTH OF THE SURFACE LOW IN SOUTHERN ARKANSAS...INTO THE GULF STATES. ACTIVE PATTERN CONTINUES THROUGH NEXT WEEK WITH ANOTHER FRONT MOVES INTO THE AREA WEDNESDAY AFTERNOON/EVENING. && .AVIATION... FOR THE 18Z KSGF/KJLN TAFS...LOOKING FOR CEILINGS TO LOWER DURING THE AFTERNOON WITH SCATTERED SHOWERS AS LOW LEVEL MOISTURE INCREASES AHEAD OF STORM SYSTEM. MAIN BAND OF CONVECTION WILL LIKELY HOLD OFF UNTIL AFTER 23Z BUT EXPECTING HEAVY RAIN WITH CEILINGS DROPPING INTO MVFR CATEGORY. IFR EXPECTED BEHIND THE LOW AFTER 06Z TONIGHT WITH WINDS SWITCHING TO THE NORTHWEST. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 9, 7:46 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 746 PM CDT THU APR 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 746 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS WITH SCATTERED SEVERE STORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF GOLF BALLS. WIND GUSTS TO 60 MPH. ISOLATED TORNADOES. AND HEAVY RAINFALL. AREAS AFFECTED AND TIMING: THE STRONGEST STORMS WILL BE CONCENTRATED ACROSS FAR SOUTHERN MISSOURI MAINLY ALONG AND SOUTH OF HIGHWAY 60 THROUGH MIDNIGHT...BUT STORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA. DISCUSSION: THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS THE OUTLOOK AREA THIS EVENING AS SURFACE LOW PRESSURE TRACKS FROM NORTH CENTRAL OKLAHOMA EAST ACROSS FAR SOUTHERN MISSOURI. THE GREATEST INSTABILITY AND HIGHEST RISK OF SEVERE WEATHER WILL BE ACROSS FAR SOUTHERN MISSOURI MAINLY ALONG AND SOUTH OF HIGHWAY 60. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE POSSIBLE IN THIS AREA. GIVEN THE STRONG WIND SHEAR...ISOLATED TORNADOES CANNOT BE RULED OUT. TO THE NORTH...HAIL WILL BE THE PRIMARY HAZARD WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE DIMINISHING FRIDAY MORNING AS THE STORM SYSTEM AFFECTING THE REGION EXITS TO THE NORTHEAST. AT THIS TIME...STORMS ARE NOT EXPECTED TO BE SEVERE FRIDAY MORNING. ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION ON SUNDAY AND MONDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS SOUTHERN MISSOURI ALONG AND SOUTH OF A LINE FROM SPRINGFIELD TO EMINENCE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Apr 9, 6:48 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT THU APR 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 1 S JOPLIN 37.07N 94.51W
04/09/2009 E50 MPH JASPER MO AMATEUR RADIO
&&
KARDELLLocal storm report, Apr 9, 6:54 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT THU APR 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL GOODMAN 36.74N 94.40W
04/09/2009 E0.25 INCH MCDONALD MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 9, 7:03 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT THU APR 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL REDFIELD 37.84N 94.88W
04/09/2009 E0.25 INCH BOURBON KS EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 9, 7:11 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT THU APR 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG NEOSHO 36.87N 94.37W
04/09/2009 NEWTON MO LAW ENFORCEMENT
ROOF BLOWN OFF STRUCTURE WITH DEBRIS ACROSS HIGHWAY 59
&&
KARDELLLocal storm report, Apr 9, 7:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST MONETT 36.92N 93.93W
04/09/2009 M64.00 MPH BARRY MO AWOS
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 64 min |
| Apr 9, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 45 min |
| Apr 9, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Polk | 61 min |
| Apr 9, 7:53 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Webster | 52 min |
| Apr 9, 8:07 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 53 min |
| Apr 9, 8:19 PM CDT | Tornado Warning | SGF | Dallas, Greene, Polk | 26 min |
| Apr 9, 8:24 PM CDT | Tornado Warning | SGF | Christian, Greene, Webster | 51 min |
| Apr 9, 8:35 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 55 min |
| Apr 9, 8:37 PM CDT | Tornado Warning | SGF | Dallas, Greene, Webster | 38 min |
| Apr 9, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Webster and 1 more | 63 min |
| Apr 9, 8:46 PM CDT | Tornado Warning | SGF | Webster, Wright | 27 min |
| Apr 9, 8:54 PM CDT | Tornado Warning | SGF | Douglas, Ozark | 51 min |
| Apr 9, 9:02 PM CDT | Tornado Warning | SGF | Ozark | 43 min |
| Apr 9, 9:05 PM CDT | Tornado Warning | SGF | Wright | 40 min |
| Apr 9, 9:07 PM CDT | Tornado Warning | SGF | Laclede, Webster | 25 min |
| Apr 9, 9:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Douglas, Howell, Laclede, Ozark, Phelps and 3 more | 56 min |
| Apr 9, 9:35 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 40 min |
| Apr 9, 9:35 PM CDT | Tornado Warning | SGF | Douglas, Howell | 45 min |
| Apr 9, 9:41 PM CDT | Tornado Warning | SGF | Howell, Ozark | 49 min |
| Apr 9, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 41 min |
| Apr 9, 10:03 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Oregon, Phelps, Shannon | 72 min |
| Apr 10, 3:27 AM CDT | Frost Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 22 more | 29 hr |
Nearby
Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.